Suchergebnisse

Zeitschriftenartikel (4)

  1. 1.
    Zeitschriftenartikel
    Sheinman, M.; Ramisch, A.; Massip, F.; Arndt, P. F.: Evolutionary dynamics of selfish DNA explains the abundance distribution of genomic subsequences. Scientific Reports 6 (2016)
  2. 2.
    Zeitschriftenartikel
    Sheinman, M.; Massip, F.; Arndt, P. F.: Statistical properties of pairwise distances between leaves on a random Yule tree. PLoS One 10 (3) (2015)
  3. 3.
    Zeitschriftenartikel
    Massip, F.; Sheinman, M.; Schbath, S.; Arndt, P. F.: How evolution of genomes is reflected in exact DNA sequence match statistics. Mol Biol Evol 32 (2), S. 524 - 535 (2015)
  4. 4.
    Zeitschriftenartikel
    Sheinman, M.; Sharma, A.; Alvarado, J.; Koenderink, G. H.; MacKintosh, F. C.: Anomalous discontinuity at the percolation critical point of active gels. Phys Rev Lett 114 (9), 098104 (2015)
Zur Redakteursansicht